|fat gain and loss reversible
May 23, 2002
Currently on Abacavir, Sustiva & Epivir. Have fat loss in buttocks, and legs but fat gain in neck. With this new combo might I see any improvements in time. Also testoterone shots every other week. No viral load for years and high CD4 & 8 counts with positive blood counts. Good general health. Anything else I should be doing ? Also stable weight for years. Thanks for your kindness and consideration. John
Response from Ms. Fields-Gardner
This is the "million dollar" question... Relatively short-term studies have not suggested any significant body composition changes with switches. But, it could be that it takes longer than studies have monitored the effect.
You can get some good body measures done by a dietitian trained on these methods. In addition, I would suggest an ongoing monitoring of the effect on your own as well as in the doctor's office. Check out the link below to download some self-measure instructions and keep track. Bring the information you track to your doctor and nurse to add to the information in your chart so that it will be documented. Self Measure Handouts
facial fat loss while off meds
Androgel didn't raise my testosterone
- White Bumps On Penis After Oral Sex Form Sex Worker What Are The Chances Of HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
- How Long After Sex Do Symptoms Of A Std Occur?
- How Long Does It Take To Get Std Results Back?
- How Soon After Can You Test For Std?
- Accuracy Of An Hiv Test At 8 Weeks
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.